On special determinants
Časopis pro pěstování mathematiky a fysiky (1913)
- Volume: 042, Issue: 5, page 534-545
- ISSN: 1802-114X
Access Full Article
topHow to cite
topSimandl, Václav. "O zvláštních determinantech." Časopis pro pěstování mathematiky a fysiky 042.5 (1913): 534-545. <http://eudml.org/doc/25841>.
@article{Simandl1913,
author = {Simandl, Václav},
journal = {Časopis pro pěstování mathematiky a fysiky},
language = {cze},
number = {5},
pages = {534-545},
publisher = {Jednota československých matematiků a fysiků Union of Czechoslovak Mathematicians and Physicists},
title = {O zvláštních determinantech},
url = {http://eudml.org/doc/25841},
volume = {042},
year = {1913},
}
TY - JOUR
AU - Simandl, Václav
TI - O zvláštních determinantech
JO - Časopis pro pěstování mathematiky a fysiky
PY - 1913
PB - Jednota československých matematiků a fysiků Union of Czechoslovak Mathematicians and Physicists
VL - 042
IS - 5
SP - 534
EP - 545
LA - cze
UR - http://eudml.org/doc/25841
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.